U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

how do you relieve stomach pain when you are on coumadin (warfarin)?

2 doctor answers3 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 34 years experience
Bromelain: Bromelain will relieve stomach pain but will thin blood so monitor and reduce Coumadin (warfarin) by your pcp.
Dr. Ehsan Ansari
Cardiology 30 years experience
Try it with food: Try it with food, if still abdominal pain talk to your doctor for alternative medications to coumadin (warfarin).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 31, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.